- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 278786, 6 pages
Value Distribution of Certain Type of Difference Polynomials
School of Mathematics, Shandong University, Jinan, Shandong 250100, China
Received 28 August 2013; Accepted 16 December 2013; Published 12 January 2014
Academic Editor: Guozhen Lu
Copyright © 2014 Nan Li and Lianzhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
- I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of De Gruyter Studies in Mathematics, De Gruyter, Berlin, Germany, 1993.
- C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic, 2003.
- W. K. Hayman, “Picard value of meromorphic funcitons and their derivaties,” Annals of Mathematics, vol. 70, no. 1, pp. 9–42, 1959.
- W. Bergweiler and J. K. Langley, “Zeros of differences of meromorphic functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 133–147, 2007.
- Z.-X. Chen, “Value distribution of products of meromorphic functions and their differences,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1411–1421, 2011.
- Z. X. Chen, “On value distribution of difference polynomials of meromorphic functions,” Abstract and Applied Analysis, vol. 2011, Article ID 239853, 9 pages, 2011.
- Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008.
- R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006.
- R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, pp. 463–478, 2006.
- J. Heittokangas, R. Korgonen, I. Laine, J. Rieppo, and K. Tohge, “Complex difference equations of Malmquist type,” Computational Methods and Function Theory, vol. 1, no. 1, pp. 27–39, 2001.
- I. Laine and C. C. Yang, “Value distribution of difference polynomials,” Proceedings of the Japan Academy A, vol. 83, no. 8, pp. 148–151, 2007.
- N. Li and L. Z. Yang, “Value distribution of difference and q-difference polynomials,” Advance in Difference Equations, vol. 2013, no. 1, p. 98, 2013.
- K. Liu and L. Z. Yang, “Value distribution of the difference operator,” Archiv der Mathematik, vol. 92, pp. 270–278, 2009.
- X.-G. Qi, L.-Z. Yang, and K. Liu, “Uniqueness and periodicity of meromorphic functions concerning the difference operator,” Computers and Mathematics with Applications, vol. 60, no. 6, pp. 1739–1746, 2010.
- J. Zhang, “Value distribution and shared sets of differences of meromorphic functions,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 401–408, 2010.
- R. R. Zhang and Z. X. Chen, “Value distribution of difference polynomials of meromorphic functions,” Scientia Sinica A, vol. 42, no. 11, pp. 1115–1130, 2012.